... having terrible side effects like high blood sugar, and blood pressure has this happened to any one else
Im in the hospital due to a severe asthma attack..i was put on a iv drip of 125 mg of prednisone I m
- 2 Jan 2014 by oneonperdniZ
- 2 Jan 2014
- asthma, prednisone, side effect, pre-diabetes, blood pressure, blood, pressure, hospital
Added 2 Jan 2014:
Ok phew read the,dosage wrong its 40mg
It definitely raises blood sugars. A good hospital watches for high blood sugars and puts you on insulin and daily testing. I have been on insulin for eight years. I have been on orednisone and other glucose raising medications during this time. Fact of life. I am thankful for that insulin or my side effects would be causing great damage. Good luck with the asthma. I am glad you have excellent doctors watching you. People who take insulin in the hospital recover faster, by the way.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 1 answer
Posted 24 Oct 2011 • 2 answers
Posted 1 Aug 2014 • 1 answer
Bisoprolol - I am a 47 year old white female, I just out of the hospital after having a heart attack
Posted 13 May 2015 • 1 answer
I was in the hospital on high doses of IV steroids. I am out now on 60 mg of prednisone - taper has?
Posted 2 Jun 2015 • 1 answer